# SDR YYFA201306150002

- Difficulty date: June 15, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,578 hours, 21,472 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Low
- Location: Pa
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN HANDSET VOLUME LOW FROM L1 TO FLT DECK.
